Originally Posted by Clubsloth
SWIM injected a black tar/saline solution, and instead of the normal rush, he felt no rush. but instead his hand went numb. he injected about 2 inches down the side of the wrist from where the wrist joint is. Has this ever happened to anyone?
SWIY must have injected into an artery instead of a vein. This has happened to SWIM
before. When one injects into an artery, the heroin
solution has to travel through all of the skin tissues and tiny capillaries distributing oxygen to the various tissues of the skin in that area. By the time the heroin solution returns to the heart and is pumped to the brain, most of the heroin solution has been separated and diluted thus not giving a rush to the user.
SWIY must make sure injection is into a vein. Veins are the blood pathways back toward the heart in order to pick up nutrients, oxygen, and other various things then pumped hard to disstribute throughout the body. Arteries are the blood pathways from the heart all ready full of things to be distributed.
Damage to arteries is very bad and can lead to many complications. Easy ways to identify the difference -
1. Bluish in color.
2. Raise up when "tied off".
3. Do NOT have a pulse.
1. Dark Redish in color.
2. Usually on the under-side of limbs.
3. Have a distinct pulse.